# SDR HEEA086550

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,496 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30242
- Part serial: 1053
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT WHEEL BRAKE LEAKING. SHOP REPAIR.
